I had LASIK a year ago and have had dry eyes ever since. I believe it may be caused by the Inderal I am taking daily for Hypertension. Is this possible? I am taking 80 mg Inderal LA each morning. The dry eyes begin around 2 PM daily.
Dry eye syndrome is very common after Lasik. Mine turned into corneal erosion. There is an explosion of research now on Lactoferrin (a lipid in tears) for many purposes: ulcers, gastrointestinal flora balance, antibacterial, anti-inflammatory, osteoporosis, autoimmune disorders such as arthritis, dry eye syndrome, et al.
Here is a url that might interest you re dry eye syndrome:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.